MathSciNet Relay Station
MathSciNet bibliographic data
MR717893 46A06
Vogt, Dietmar Frécheträume, zwischen denen jede stetige lineare Abbildung beschränkt ist. (German) [Fréchet spaces between which every continuous linear mapping is bounded] J. Reine Angew. Math. 345 (1983), 182–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement